# SDR CALA2017010900038

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 72,627 hours, 8,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Dim
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW REST CEILING EMERGENCY LT FOUND LOW VOLTAGE (P/N:S1356B37) REPLACED AFT CREW REST CEILING EMERGENCY LT AND C/O OP CHECK, FOUND ''NORMAL'' REF TO AMM 33-51-07 & AMM 33-51-00 REV.182
